# SDR SWIA2021071459544

- Difficulty date: February 23, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: NP184903101
- Condition: Crazed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT HAND SIDE WINDOWS NUMBER 1 AND NUMBER 11 SCRATCHED AND CRAZED.     (C-CHECK RO 7/10/2021)    INSTALLED RH MAIN CABIN WINDOWS NO. 1 AND 11 IAW CRJ700 AMM 56-20-01-400-801-A01
